# SDR YENA2023090501041

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 36,390 hours, 11,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873311
- Condition: Failed
- Location: 15wl-Batt
- Part time: 7,325 hours, 2,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2604, SDQ-EWR. 'FOUND LOW EPSU BATTERY AT FIN /POS 10WL; REMOVAL AND REPLACEMENT OF EPSU BATTERY AT FIN/POS 10WL IAW AMM 33-51-38. OPS CHECK OK NO FAULTS AT THIS TIME. A/C OK FOR SVC.'
